Taylor Functional Calculus for Supernilpotent Lie Algebra of Operators

No Thumbnail Available

Date

2010

Journal Title

Journal ISSN

Volume Title

Publisher

theta Foundation

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Journal Issue

Events

Abstract

The present work is motivated by J.L. Taylor's program on noncommutative holomorphic functional calculus within the Lie algebra framework. We propose a sheaf T-g of germs of formally-radical functions in elements of a finite dimensional nilpotent Lie algebra g and prove the functional calculus theorem for an operator family generating a supernilpotent Lie sub-algebra based upon the sheaf T-g. This calculus extends Taylor's holomorphic functional calculus for a mutually commuting operator family.

Description

Keywords

Noncommutative holomorphic functions in elements of a Lie algebra, formally-radical functions, noncommutative parametrized complexes, Taylor spectrum, transversality

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q3

Scopus Q

Q2

Source

Journal of Operator Theory

Volume

63

Issue

1

Start Page

191

End Page

216

Collections